PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 69(83), pp. 1--7 (2001)
COMPLETENESS THEOREM FOR A FIRST ORDER LINEAR-TIME LOGIC
Zoran Ognjanovi\'cMatemati\v cki institut, Kneza Mihaila 35, Beograd, p.p. 367, Yugoslavia
Abstract: We describe a first order temporal logic over the natural numbers time. It is well known that the corresponding set of all valid formulas is not recursively enumerable, and that there is no finitistic axiomatization. We present an infinitary axiomatization which is sound and complete with respect to the considered logic.
Classification (MSC2000): 03B44
Full text of the article:
Electronic fulltext finalized on: 5 Feb 2002. This page was last modified: 5 Feb 2002.
© 2002 Mathematical Institute of the Serbian Academy of Science and Arts